# SDR ASAA2015011910294

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,578 hours, 9,482 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: H504B
- Part serial: 22416
- Condition: Out Of Limits
- Location: Elevator
- Part time: 3,607 hours, 1,105 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ELEVATOR RIGGING TEST, FOUND ELEVATOR POSITION SENSOR VALUES OUT OF LIMITS.  ACFT GROUNDED.  ADJUSTED ELEVATOR POSITION SENSOR, REF MM 22-11-30-820-801.  ADDITIONAL LWMP TESTS REQUIRED.  ELEV POS SENSOR STILL FAILS ELECTRICAL RIGGING TEST.  NEEDS REPLACEMENT.  REPLACED ELEVATOR POSITION SENSOR, OPS CHECK GOOD MM 22-11-30.  ADDITIONAL LWMP TEST DFCS BITE GRP 47, NORMAL.  ACFT REMAINS CAT IIIA AUTOLAND AND HGS QUALIFIED.  STATUS PLACARD VERIFIED TO REFLECT SAME.
